# SDR 2001UALA00046

- Difficulty date: January 22, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 38,441 hours, 19,825 cycles
- Engine: Ge CFM56*
- System (JASC): 3432 · Glide Slope System
- Part: Receiver
- Part number: 6223257008
- Condition: Inoperative
- Location: Glide Slope
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 NAVIGATION RECEIVER IS INOPERATIVE.  *S/D*  REPLACED NR 1 NAVIGATION RECEIVER.  OPS CHECKED OK.
